MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F

Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F
Catalog Number I300F85
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "facing back flow of blood from side lumen while using it on the patients.".
 
Additional Manufacturer Narrative
The customer reported "facing back flow of blood from side lumen while using it on the patients"; the customer reported no injury occurred and did not report any serious injury, medical intervention, or follow up care related to the reported incident.No sample or photo was received for the investigation; finished good production records and incoming inspection records found no similar nonconformances, bom was reviewed and no potential causes of the defect were identified, and review of the drawing confirmed the device is equipped with a snap-clamp on the side lumen used to restrict the flow of fluids.Due to the absence of a complaint sample, the complaint cannot be confirmed, and the cause of the failure cannot be identified.The complaint is non-verifiable, as the product was not returned for evaluation, and the issue will continue to be monitored.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INTRO-FLEX INTRODUCER 8.5F
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50914838
Report Number1824619-2026-00114
Device Sequence Number12261744
Product Code OFD
UDI-Device Identifier10653160248538
UDI-Public10653160248538
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberI300F85
Device Lot Number2024040290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown